# SDR TRBA201136301

- Difficulty date: December 21, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N377AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 377
- Aircraft time: 33,635 hours, 33,670 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING  FUEL PUMP CUT OUT AREA CORRODED.  COMPLIED WITH EO E2-5700-476.
